MathSciNet Relay Station
MathSciNet bibliographic data
MR1956600 58J37 (35C20 35J70 47F05 47G30 58J35 58J40)
Gil, Juan B. Full asymptotic expansion of the heat trace for non-self-adjoint elliptic cone operators. Math. Nachr. 250 (2003), 25–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement